# SDR UPS97822240

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 3642838
- Condition: Corroded
- Location: Bs 8-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STA 8-70 STR 30R IS CORRODED IN SEVERAL PLACES.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER DWG 3642838 AND SRM 51-1-21.
